It could be the reduction of your med causing your symptoms. It could also be because you've had some procedures lately and you do not seem to do well with those.
Your blood pressure was fine this morning so it does sound like severe white coat hypertension.
I wish my Dr. which has been dealing with my meds could be as reassuring as you. I went back to the 450mg dosage again starting this morning. I know it will take awhile to kick in, or maybe not since it has only been 2 months. We will see how high it goes tomorrow during my diagnostic back poke. My Dr. gave me all these relaxation techniques, which I thanked him for. Even though I am was desperate enough to buy meditation to dummies a few years back. The problem is they sit in that waiting room then go to the procedure area they ask a million questions and have you sign every release paper known to man. All the while my blood pressure is going up and up...then they give you a little sedation shot. Then all the nurses start calling other nurses because they think I am going to drop dead not me. I know what is happening, I know why it is happening. Why must a Dr. just throw more drugs at you? I will see what happens it isn't like I can't cut back again. Thank you! I needed to know I wasn't going crazy again.
Aw! Thank you so much. I truly do understand white coat hypertension. I've never had it as bad as you do though. Your Dr, in my opinion, should not have put you on a BP med with just one reading. Even with more reading like this your true numbers are when you are calm and have been sitting for 5 to 10 minutes. My Dr was always great and new my numbers would be high if I walked right and he took my BP. So, he waited until the end of our visits after we had talked about everything and then took it.
Since it's been 2 months since the med decrease you may have some side effects for a few days. Try not to worry if you do because they should'nt last long. Your Dr really should be working on a tapering program with you. You did quite a big decrease. Maybe he should have you go down 50 mgs once every few days. Do that for awhile and then add another day in. Ask him about the tapering program. I found that Effexor worked great for me too but I also had to get off of it and even with the taper it was hard. I found it to be the hardest med I've ever tapered off of.. I did push my Dr to let me go faster because it had stopped working and I wanted to get on another med. Try to do deep breathing when you have tests and when seeing your Dr. I do that and it does seem to help.
I can only take "name brand" Wellbutrin XL found that out the hard way. Plus due to the funky way I metabolize things I take 3 150mgs pills a day to equal 450. I also have the oh so fun mail in prescription plan on my maintenance drugs. Needless to say the way my insurance works I have no choice but to do my step ups and downs by 150mgs. The kicker is when I told my Psychologist that prescribes my meds I was going to start cutting back he told me I could just quit cold turkey. I looked at him like he was on crack. I said I have switched a lot of meds and have gotten off a lot of different medications in my life and I personally think ant-depression medication is one of the worse. Getting off of Effexor for me personally was brutal. We are talking about major psychotic episodes I came real close to putting a gun in my mouth during that time. I have quit cold turkey of fentanyl and some other pretty nasty drugs.
I know you can not go cold turkey after being on this high of a dose and after taking this for so many years. This guy "Dr." has been my Dr. for like 10 years. He is older and I am pretty sure he no longer cares about his job much less the welfare of his patients. Stranger yet, when I asked him if there was any kind of donation programs I could give my extra meds to he said no, BUT I could give them to any of my friends that used them. ???? All I know is I just paid $500 for a three month supply and I know that there are a few programs out there that will take prescription meds and donate to areas like Africa. Atleast that is what someone told me once. I told what he said to the other Dr. I see at that clinic, he shrugged his shoulders and that was about it. Makes you feel save doesn't it.
Who knew that the attacks were going to come back. The first of the year I am going to try the whole Wellbutrin reduction again. Frankly I can't afford the mass amount of meds they have me on anymore. Plus,I want to see what it feels like to be drug free again. I have been medicated for almost half of my life.
There are several of us that only do well on name brand. I've taken mostly generic and I seem to do well on them most of the time.
I've never tried Wellbutrin because I hear that it can be stimulating and I have severe anxiety. Can it be scored?
Wow! Your Dr actually said you could go cold turkey? It sounds like you need to get a different Dr. Just my opinion.
There are places that will take your unused meds. Ask your pharmacy about this. I bet they'll know.
I'm so sorry you're going through this. It's bad enough when you're trying to taper but for your Dr not to be there for you is awful.
When you try again at the beginning of the year you can try what I said. Try 300 mgs one day a week for awhile. Then you add two days spread out in a week for awhile. I wish I could give you the right tapering schedule.